MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPAL HDX; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION OPAL HDX; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number M004OPLINSTALL2EN0
Medical Device Problem Codes Device Misassembled During Manufacturing /Shipping (2912); Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the isolation transformer packaged with the opal hdx mapping system install bundle was mislabeled as the united states model but was actually the european model.This was an out-of-box failure, so no patient was involved.A replacement transformer was shipped to the customer and installed.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.

Brand Name
OPAL HDX
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23581092
Report Number2124215-2025-83900
Device Sequence Number13144902
Product Code DQK
UDI-Device Identifier00191506055370
UDI-Public(01)00191506055370(11)250929(10)1000001976
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM004OPLINSTALL2EN0
Device Catalogue NumberM004OPLINSTALL2EN0
Device Lot Number1000001976
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/18/2025
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown